# SDR CA051005002

- Difficulty date: October 2, 2005
- Submitted: November 1, 2005
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 8,140 hours, 8,331 cycles
- Engine: Pwa PT6A41
- Propeller: Hartzl HCD4N3A
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402521
- Part serial: 98252H6470
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ENROUTE, WHEN THE AC EXPERIENCED A CRACKED WINDSHIELD AND THE CREW REQUESTED IMMEDIATE DESCENT TO COMPLY WITH INSTRUCTIONS IN THE PILOTS HANDBOOK P/N101-590010-5, PAGE 3-16. SITUATION DID NOT REQUIRE THE DECLARATION OF AN EMERGENCY.  UPON ARRIVAL OF AIRCRAFT, MAINTENANCE PERSONNEL INSPECTED THE WINDOW AND FOUND THE INSIDE PANE OF THE LT WINDSHIELD TO BE BROKEN. THE WINDOW WAS FOUND TO BE INSTALLED CORRECTLY USING THE CORRECT PARTS. ALSO NOTED WAS THAT THE WINDSHIELD HEAT WAS WORKING CORRECTLY AT THE TIME OF THIS INCIDENT. THE WINDSHIELD WAS TH EN REPLACED IAW THE MFG MM. THE PN REMOVED WAS 101-384025-21.
